Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 52, NWS Milwaukee, WI

July 16, 2008Sauk County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jul 16, 2008, 4:17 PM CDT for Sauk County, Wisconsin. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2008, 4:17 PM CDT (21:17 UTC)
Expired
Jul 16, 2008, 7:15 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Sauk County, WI

What was reported inside it

TimeReportWhereRemark
Jul 16, 4:35 PM CDTFLASH FLOODReedsburg, WIHEAVY RAIN WITH STREET FLOODING. SANDBAGGING IN PROGRESS. DELAYED WEB SUBMISSION.
Jul 16, 4:36 PM CDTFLASH FLOODLa Valle, WISOME ROADS AND DITCHES BEING WASHED OUT IN THE LA VALLE AREA
Jul 16, 5:30 PM CDTFLASH FLOODLa Valle, WIWATER OVER THE ROAD AT COUNTY HIGHWAY V AND HIGHWAY 33. TIME IS APPROXIMATE AND JUST AFTER THE HEAVY RAINFALL ENDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 162117
FFWMKX
WIC111-170015-
/O.NEW.KMKX.FF.W.0052.080716T2117Z-080717T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CDT WED JUL 16 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 715 PM CDT

* AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. 

2 INCHES OF RAIN HAS FALLEN IN THE PAST HOUR NEAR LA VALLE...AND THE 
SLOW MOVING THUNDERSTORMS IS STILL IN THE AREA.  TOTAL RAINFALL IN 
THE NEXT HOUR AROUND 4 INCHES IS LIKELY...RESULTING IN FLASH 
FLOODING OF THE ALREADY FLOOD RAVAGED AREA.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
  DELLS AND LAKE DELTON

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 4364 9032 4364 8978 4362 8978 4360 8975
      4340 8960 4339 8961 4342 9019 4344 9021
      4355 9021 4355 9027

$$

CRAVEN
2 follow-up statements
000 
WGUS73 KMKX 162141
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT WED JUL 16 2008

WIC111-170015-
/O.CON.KMKX.FF.W.0052.000000T0000Z-080717T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
441 PM CDT WED JUL 16 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHERN SAUK COUNTY...

AT 435 PM CDT...SAUK COUNTY LAW ENFORCEMENT REPORTED ROADS BEING 
WASHED OUT NEAR LA VALLE. NATIONAL WEATHER SERVICE DOPPLER RADAR 
CONTINUED TO INDICATE EXTREMELY HEAVY RAINFALL OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN 
DELLS...REEDSBURG AND LAKE DELTON.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4364 9032 4364 8978 4362 8978 4360 8975
      4340 8960 4339 8961 4342 9019 4344 9021
      4355 9021 4355 9027

$$

BORGHOFF
000 
WGUS73 KMKX 162345
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT WED JUL 16 2008

WIC111-170015-
/O.CON.KMKX.FF.W.0052.000000T0000Z-080717T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
645 PM CDT WED JUL 16 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHERN SAUK COUNTY...

AT 641 PM CDT...TRAINED WEATHER SPOTTERS REPORTED SAND BAGGING 
OPERATIONS ARE NOW UNDERWAY IN REEDSBURG WITH STREET FLOODING 
OCCURRING. THIS FLASH FLOOD WARNING WILL BE REPLACED BY AN AREAL 
FLOOD WARNING SHORTLY SINCE MUCH OF THE HEAVY RAIN HAS ENDED AND 
FLASH FLOODING IS NO LONGER EXPECTED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN 
DELLS AND LAKE DELTON.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4364 9032 4364 8978 4362 8978 4360 8975
      4340 8960 4339 8961 4342 9019 4344 9021
      4355 9021 4355 9027

$$

BORGHOFF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:18 PM CDT, 59 minutes earlier.

Area forecast discussion, Jul 16, 3:18 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT WED JUL 16 2008

.DISCUSSION...FORECAST FOCUS ON CONVECTION THROUGH THE ENTIRE 7
DAY PERIOD.

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS ACROSS THE NORTHERN TIER
OF COUNTIES WILL CONTINUE TO SLOWLY SLIDE SOUTH LATE THIS
AFTERNOON. AS IT CONTINUES TO DO SO...THE LINE SHOULD BREAK UP AS
IT ENCOUNTERS DECREASING SHEAR. NONETHELESS...MLCAPE OF 4500-5500
J/KG AND LI/S TO -11 WILL CERTAINLY KEEP THE THREAT FOR
THUNDERSTORMS GOING AS AN OUTFLOW BOUNDARY CONTINUES TO SAG SOUTH
DEEPER INTO THE CWA EARLY THIS EVENING. DEW POINTS IN THE MID 70S
WILL BRING A SERIOUS THREAT FOR HEAVY RAIN AND POSSIBLE FLASH
FLOODING THROUGH EARLY THIS EVENING BEFORE THE BOUNDARY BEGINS TO
RETREAT BACK NORTH AS A 30-40 KNOT LLJ KICKS IN. AFTER
MIDNIGHT...MUCH OF THE THUNDERSTORM THREAT WILL FOCUS TO THE NORTH
OVER CENTRAL AND NORTHERN WI.

THE SOUTHEAST HALF OF THE CWA WILL BE FIRMLY IN THE WARM SECTOR
THURSDAY. A COLD FRONT PUSHING INTO WESTERN WISCONSIN THURSDAY
AFTERNOON MAY HAVE THE ABILITY TO SPARK SOME THUNDERSTORMS OVER
THE NORTHWEST HALF LATE. CAPE AND MID LEVEL LAPSE RATES ARE RATHER
POOR...SO STORMS PROBABLY WON/T BE TOO WIDESPREAD. TEMPERATURES
SHOULD FINALLY BREAK THE 90 DEGREE MARK FOR THE FIRST TIME THIS
YEAR IN THE SOUTHEAST WITH A LARGE AMOUNT OF SUN. WITH DEW POINTS
IN THE UPPER 60S...HEAT INDEX READINGS MAY APPROACH 95.

AS THE FRONT PUSHES FURTHER EAST...STORM COVERAGE SHOULD INCREASE
SOMEWHAT AS FRONTOGENESIS INCREASES. WITH MBE VELOCITIES FALLING
TO LESS THAN 10 KNOTS AND PW/S REMAINING IN THE 1.75 TO 2.0 INCH
RANGE...THREAT FOR HEAVY RAIN IS HIGH THURSDAY NIGHT. WILL INCLUDE
HEAVY RAIN MENTION ROUGHLY NORTHWEST HALF THURSDAY NIGHT.

.LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY.

THE FRONT STALLS OVER THE CWA FRIDAY THROUGH THE WEEKEND. A
PERSISTENT SOUTHERLY FLOW AHEAD OF THE FRONT WILL CONTINUE TO PUMP
THE MOISTURE OVER SOUTHERN WISCONSIN. MCS AFTER MCS MAY DEVELOP ON
OR NEAR THE BOUNDARY PERIODICALLY THROUGH THE WEEKEND...KEEPING
SOUTHERN WISCONSIN IN THE CROSS HAIRS FOR THUNDERSTORMS AND HEAVY
RAIN. MBE VELOCITIES FALL TO LESS THAN 10 KNOTS AT TIMES WITH PW/S
REMAINING IN THE 1.75 TO 2.0 INCH RANGE THROUGH SUNDAY. THIS COULD
PRODUCE A SIGNIFICANT FLASH FLOODING THREAT ONCE AGAIN WITH SOME
AREAS ENDING UP WITH SEVERAL INCHES OF RAINFALL BY EARLY NEXT
WEEK. WILL CONTINUE THE ESF AND EXPAND IT ACROSS THE REST OF
SOUTHERN WISCONSIN. FLASH FLOOD WATCHES WILL LIKELY BE NEEDED IN
LATER FORECAST PACKAGES.

BEYOND SUNDAY...THE GFS AND HI-RES ECMWF DIVERGE A LOT FOR EARLY
NEXT WEEK. THE ECMWF BUILDS A RIDGE INTO THE PLAINS BEGINNING
MONDAY...CAUSING THE QUASI-STATIONARY FRONT TO BECOME A WARM
FRONT JUST WEST OF WISCONSIN EARLY NEXT WEEK. MORE HEAVY RAIN AND
A CONTINUATION OF ANY FLOODING WOULD SET UP WITH THIS SCENARIO AS
SEVERAL MORE MCS/S DEVELOP. THE GFS...HOWEVER DROPS A CORE OF
COOL AIR INTO THE GREAT LAKES...PUSHING THE STATIONARY FRONT WELL
TO THE SOUTH. AT THIS POINT...THE ECMWF HAS BEEN MOST CONSISTENT
WITH BUILDING A RIDGE OVER THE PLAINS EARLY NEXT WEEK...SO WILL
FOLLOW THAT SOLUTION FOR NOW. FURTHERMORE...IT IS PRETTY HARD TO
DRIVE A FRONT THROUGH THE OHIO VALLEY THIS TIME OF YEAR. AS A
RESULT...WILL CONTINUE WITH THE CHANCY THUNDERSTORMS THROUGH NEXT
WEDNESDAY.

&&

.AVIATION...
THIS SECTION WILL BE UPDATED LATER.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...BORGHOFF
AVIATION/MARINE...GEHRING
Hazardous weather outlook, Jul 16, 4:16 AM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
416 AM CDT WED JUL 16 2008

WIZ046-047-051-052-056>060-062>072-170930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
416 AM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ALONG AND NORTH OF A LINE FROM
LONE ROCK TO PORT WASHINGTON. A FEW OF THESE THUNDERSTORMS MAY
TURN SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS
ALSO POSSIBLE.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE REMAINDER OF
THE AREA.

SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF
THE ROCK RIVER IN SOUTHERN WISCONSIN CONTINUES TO EXPERIENCE
FLOODING.

AN AIR QUALITY WATCH IS IN EFFECT THROUGH MIDNIGHT FOR THE LAKE
SHORE COUNTIES...AS WELL AS WAUKESHA AND WASHINGTON COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE PERIOD. HEAVY
RAINFALL IS POSSIBLE AND A FEW THUNDERSTORMS MAY TURN SEVERE.

THUNDERSTORMS ARE LIKELY THURSDAY NIGHT ALONG AND NORTH OF A LINE
FROM LONE ROCK TO FOND DU LAC.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE AREA THIS
AFTERNOON AND TONIGHT.

LMZ643>646-170930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
416 AM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THROUGH THE PERIOD. A FEW
THUNDERSTORMS MAY TURN SEVERE NORTH OF MILWAUKEE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGHOUT THE PERIOD. WINDS
WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON THURSDAY.

MBK
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 16, 4:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     SHEBOYGAN               43.75N 87.72W
07/16/2008  E70 MPH          SHEBOYGAN          WI   TRAINED SPOTTER

            WINDS ESTIMATED TO 70 MPH BY A SPOTTER IN THE CITY OF
            SHEBOYGAN.

&&

LAMERS
Local storm report, Jul 16, 4:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             3 NW SHEBOYGAN          43.78N 87.76W
07/16/2008  E0.50 INCH       SHEBOYGAN          WI   PUBLIC

            AT THE INTERSECTION OF HIGHWAYS 42 AND 43

&&

KRR
Local storm report, Jul 16, 4:06 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             LA VALLE                43.58N 90.13W
07/16/2008  E0.50 INCH       SAUK               WI   LAW ENFORCEMENT

            REPORT OF DIME SIZE HAIL.

&&

KRR
Local storm report, Jul 16, 4:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     WEST BEND               43.42N 88.18W
07/16/2008                   WASHINGTON         WI   LAW ENFORCEMENT

            TREE DAMAGE IN THE CENTRAL PORTION OF WASHINGTON
            COUNTY...OUTSIDE OF WEST BEND AND NEAR ALLENTON.

&&

KRR
Local storm report, Jul 16, 4:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     3 NNW SHEBOYGAN         43.79N 87.74W
07/16/2008  M55 MPH          SHEBOYGAN          WI   MESONET

            MEASURED AT MAYWOOD ENVIRONMENTAL PARK.

&&

LAMERS
Local storm report, Jul 16, 4:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
416 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND GST     MENOMONEE FALLS         43.15N 88.13W
07/16/2008  E50 MPH          WAUKESHA           WI   TRAINED SPOTTER

            AS GUST FRONT PASSED OVER...A LOT OF DIRT BEING KICKED
            UP...INTERSECTION OF SILVER SPRING AND PILGRAM RD

&&

KRR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 2:30 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake, Marquette90 min
Jul 16, 2:39 PM CDTSpecial Marine WarningMKX3 hr
Jul 16, 2:51 PM CDTAreal Flood AdvisoryMKXFond du Lac, Green Lake, Marquette, Sheboygan3 hr
Jul 16, 3:02 PM CDTSevere Thunderstorm WarningMKXSheboygan73 min
Jul 16, 3:11 PM CDTSevere Thunderstorm WarningMKXDodge, Ozaukee, Washington79 min
Jul 16, 3:21 PM CDTSevere Thunderstorm WarningMKXColumbia41 min
Jul 16, 3:43 PM CDTSpecial Marine WarningMKX3 hr
Jul 16, 3:46 PM CDTTornado WarningMKXSheboygan14 min
Jul 16, 3:47 PM CDTSevere Thunderstorm WarningMKXSauk73 min
Jul 16, 3:53 PM CDTAreal Flood AdvisoryMKXColumbia, Dodge, Ozaukee, Washington3 hr
Jul 16, 4:12 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha78 min
Jul 16, 5:33 PM CDTAreal Flood AdvisoryMKXSheboygan87 min
Jul 16, 6:52 PM CDTAreal Flood WarningMKXSauk11 hr

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.